# SDR USAA960312

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 4700
- Part time: 20,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SIP VISIT INSPECTION, FOUND 2 INCH CRACK LEFT WING FUEL TANK 'Z' STRINGER NR 13 JUST OUTBOARD OF STATION 4700, SIP REF 57-10-01.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 32309.  (M)
